Optimal domain estimation under summation restriction

Sostra, Kaja, Sõstra, Kaja, Traat, Imbi . Journal of Statistical Planning and Inference 2009. 139 (11) :3928-3941

Locate this article in:

Bibtex

@article{CIS-238110,
  Author = {Sostra, Kaja and Sõstra, Kaja and Traat, Imbi},
  Title = {Optimal domain estimation under summation restriction},
  Journal = {Journal of Statistical Planning and Inference},
  Volume = {139},
  Number = {11},
  Year = {2009},
  Pages = {3928--3941},
  Keywords = {Finite population, Additivity, Consistent estimation, Design-based, Special issue: The 8th Tartu Conference on Multivariate Statistics and The 6th Conference on Multivariate Distributions with Fixed Marginals, covariance of estimators}
}

Similar articles